# SDR EISA96051

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT INTERNAL 14TH RIB FROM INBOARD END CRACKED.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-10-03 AND 57-50-03.  (M)
